# SDR PNSA970811

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Failed
- Location: Fire Det Prob
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FIRE DETECTION SYSTEM WOULD NOT TEST CORRECTLY.  REPLACED TERMINAL END ON PROBE, CHECKS OK.
